Open Access
Translator Disclaimer
February, 1974 A Stable Local Limit Theorem
J. Mineka
Ann. Probab. 2(1): 167-172 (February, 1974). DOI: 10.1214/aop/1176996764

Abstract

Conditions are given which imply that the partial sums of a sequence of independent integer-valued random variables, suitably normalized, converge in distribution to a stable law of exponent $\alpha, 0 < \alpha < 2$, and imply as well that a strong version of the corresponding local limit theorem holds.

Citation

Download Citation

J. Mineka. "A Stable Local Limit Theorem." Ann. Probab. 2 (1) 167 - 172, February, 1974. https://doi.org/10.1214/aop/1176996764

Information

Published: February, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0295.60036
MathSciNet: MR356182
Digital Object Identifier: 10.1214/aop/1176996764

Subjects:
Primary: 60F99
Secondary: 60G50

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2 • No. 1 • February, 1974
Back to Top